# SDR ASOA20161203245

- Difficulty date: December 3, 2016
- Submitted: December 9, 2016
- Operation: Air carrier
- Aircraft: N195PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15195
- Aircraft time: 20,238 hours, 14,096 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: MM67035301015
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO FLOORBEAM CORRODED AT FS1031.00 ON LBL9. COMPLIED WITH EC/TC EO 900-53-0039 REV O, REO 670-53-00-029 AND EC/TC REO 690-53-61-649 DISCREPANT SECTION OF FLOORBEAM WAS REMOVED. NEW SECTION WAS FABRICATED THEN INSTALLED. THIS REPAIR IS CLASSIFIED AS A MAJOR.
